# SDR FDEA201110254641

- Difficulty date: October 25, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug MD-10-10F
- Aircraft serial: 47808
- Aircraft time: 63,825 hours, 28,736 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: NGA60243
- Condition: Corroded
- Location: Aft Cargo Door
- Part time: 63,825 hours, 28,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR SILL HAS CORROSION AT NUTPLATE HOLES AS MARKED.  REMOVED CORROSION AT 12 EA HOLES IAW SRM 51-21-01, 12 EA AREAS ARE WITHIN LIMITS   IAW SRM 53-00-01.  1 NUTPLATE HOLE IS OUT OF LIMITS.  CUT OUT DAMAGE AND REPAIRED  IAW SRM 53-00-01, FIG 8, SH 8.  MAJOR REPAIR.
